# SDR 07FDEA05050

- Difficulty date: December 13, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48297
- Aircraft time: 53,605 hours, 16,700 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321503
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL CEILING PANELS WITH J/C "2552C120-2JR" FWD CARGO COMPT BELOW SEAT TRACK FOUND CRACK. REPAIRED SEAT TRACK IAW SRM 53-70-01 FIG 1 VOL I.
